My 8 yr old son is on Focalin (dexmethylphenidate) for ADHD, complains of heart punches off and on. Ped. EKG came back probable for Right vent. Hypertrophy, what, why?

Not unusual. RVH is a common read by EKG machines that are set to do mainly adults and are reading a pediatric EKG. So before jumping to conclusions,make sure EKG was actually read by a pediatric cardiologist. Palpitations you are describing can a side effect of stimulant ADHD meds. Your child should probably have a Holter monitor to follow heart rate over 24 hours or longer to accurately check heart rate.
"probable" does not. mean that he is affected. That is a question for his pediatric cardiologist to address, for a full explanation. Focalin (dexmethylphenidate) may cause skipped or extra beats and elevated BP, but usually harmless--a question for the peds cardiologist to address. Be sure he has multiple right and left arm blood pressures taken, lying down and standing, and ask whether he has had ultrasound to exclude pulmonary HTN.